# SDR 2007UALA02874

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mismanufactured
- Location: Bs 368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 368 AND RBL 58 HAS 2 EACH MISDRILLED HOLES, ONE THROUGH UPPER CHORD AND WEB AND THE OTHER IN THE UPPER CHORD RADIUS.  CUTOUT DAMAGE IN WEB AND OVERSIZED THE 2 MISDRILLED HOLES.  FABRICATED 1 REPAIR ANGLE FOR THE FWD AND AFT SIDE OF THE FLOORBEAM WEB.  FABRICATED AND INSTALLED FILLERS.
